Cisplatin has been used for over 40 years in various cancer chemotherapies. Toxicity induced by cisplatin-based therapeutic regimens include gastrointestinal toxicity, myelotoxicity, neurotoxicity, ototoxicity and nephrotoxicity. Cisplatin-based regimens have been associated with a wide range of cardiovascular complications. In this paper, we report 2 cases of cisplatin induced cardiotoxicity. We present cases of 2 young patients who developed acute myocardial infarction during combination chemotherapy with bleomycin, etoposide and cisplatin. The first patient had acute anterior wall ST elevation myocardial infarction and the second one had acute myocardial infarction with peripheral arterial thromboembolism. Cisplatin use can result in cardiovascular events. Clinicians should be very cautious while managing patients on cisplatin-based chemotherapy. Early recognition of cardiotoxicity will allow for timely prevention of permanent cardiac damage.